# SDR CALA2018021800680

- Difficulty date: February 18, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 63,856 hours, 26,211 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517617
- Part serial: 9676
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR, GREEN LANYARD ON BOTTOM OF THE SLIDE PANEL PARTIALLY SHEARED AND SLIDE UNRAVELLED.   REMOVED AND REPLACED THE DOOR SLIDE IAW AMM 25-62-44-400-8 02. OPS AND FUNCTIONAL CHECKED GOOD.
